# SDR QXEA200600555

- Difficulty date: February 9, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3, HORIZONTAL STAB LEFT HAND PIVOT FITTING ANTI ROTATION DEVICE HAS CHAFING DAMAGE.  REPAIRED IAW REO 670-55-11-032, CRJ700 SRM 51-21-16 AND HORIZON AIR EA R-55-46.
